# SDR 95ZZZX6530

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N842BP
- Make and model: Snias AS350B
- Aircraft serial: 2037
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod
- Part number: 350A33214501
- Condition: Worn
- Location: T/R Pitch Cont
- Part time: 1,471 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, LOOSENESS OF BEARING WAS FOUND.  SUSPECTED CAUSE, NORMAL WEAR.
